Skip to main content


Welcome, the Hub connects all projects

Member Profile


Mohammed A. Qazi

PROJECT AFFILIATION:

PROFESSIONAL ROLES

  • Higher Ed: Mathematics 

BIO

EXPERTISE

Theory of Functions of One Complex Variable.
Approximation Theory. 

RECENT PUBLICATIONS

1. M. A. QAZI and Q. I. RAHMAN. Some Estimates for the Derivatives of Rational Functions. Computational Methods and Function Theory 10 (2010), No. 1, 61--79.


2. N. K. GOVIL and M. A. QAZI. An Inequality for Entire Functions of Exponential Type Satisfying . Acta Mathematica Hungarica 119 (1-2) (2008), 189 - 196.

3. M. A. QAZI. On the Maximum Modulus of Polynomials. II, Journal of Inequalities in Pure and Applied Mathematics 8 (2007), 1 - 7.

4. M. A. QAZI. An L^p Inequality for Polynomials, Journal of Mathematical Analysis and Applications 336 (2007), 1456 - 1465.

5. M. A. QAZI. The Mean Value Theorem and Analytic Functions of a Complex Variable, Journal of Mathematical Analysis and Applications 324 (2006), 30-38.

6. D. P. DRYANOV, M. A. QAZI and Q. I. RAHMAN. Local Behavior of Polynomials, Mathematics of Computation 73 (2004), 1345 - 1364.

7. D. P. DRYANOV, M. A. QAZI and Q. I. RAHMAN. Certain Extremal Problems for Polynomials, Proceedings of the American Mathematical Society 131 (2003), 2741 - 2751.

8. D. P. DRYANOV, M. A. QAZI and Q. I. RAHMAN. Local Behavior of Entire Functions of Exponential Type, Computational Methods and Function Theory 2 (2002), 319 - 336.

9. M. A. QAZI. On Polynomials Monotonic on the Unit Interval, Analysis 21 (2001), 129 - 134.